# SDR DALA2023041703023

- Difficulty date: April 15, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N808DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31920
- Aircraft time: 30,689 hours, 11,796 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2720387) WHILE LAYOVER IN ATL, MTC REPORTED DENTS LOCATED AT SECTION 46, THE DENTS ARE LOCATED APPROXIMATELY 2.0 FWD FROM STA 888 BETWEEN STR 27L AND 27R. REPAIRED DAMAGE PER ERA 607906-14.
